Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cotég_2sept.jpg

My left side...not that bad...My face is always red. biggrin.png

    From the album:

    Accutane

    • 21 pictures
    • 0 comments
    • 46 image comments

    Photo Information for cotég_2sept.jpg


    Recommended Comments

    Wow, amazing improvement!

    BTW, how long have you had acne and why did you decide to go on accutane? Your skin didn't seem severe at all!

    Did you try Dan's regimen without success?

    Share this comment


    Link to comment

    Hi mick90!

    I know that my acne wasn't that bad,but I tried EVERYTHING to get rid of it. I started to have acne around 19-20 years old (i'm 22). I tried cream, antibiotics, moisturizers, all kind of soap etc. So, my derm put me on Accutane because nothing seemed to work with me.You know,I always had a very low self-esteem and acne just made it worse.I'm not 100% free of acne,but I like myself more than before. I never tried Dan's regimen but I think that I will make it after my round of accutane.

    What about you?

    thanks for your comments!

    Share this comment


    Link to comment

    Thanks for the quick reply, and you need to stop having low self-esteem because you're sooooo pretty, and your skin is looking AMAZING! Seriously, I completely envy you.

    I've been on Dan's regimen for about two weeks now, and I still break out a bit but I've noticed the breakouts aren't huge monsters. Some of my red marks have been fading slightly, and at first I applied way too much BP so I've been dealing with redness/peeling but my skin seems to be getting on track now. Well, hopefully anyways! I've been looking at before/after pictures in the gallery so maybe in two months I will feel pretty.

    I just wanted to comment because your skin is looking amazing, and I couldn't believe someone like you went on accutane but I am glad it is working for you!

    Share this comment


    Link to comment

    Hey my best gal friend! (LOL)

    Whoa u look stunning luvvy!

    Dont worry about redness my dermatologist told me that it should fade after you finish your Roaccutane

    Good luck sweetie and remember that you are beautiful!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×